# SDR ALGA098818

- Difficulty date: December 28, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 6,026 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8824
- Condition: Binding
- Location: Main Rotor
- Part time: 498 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE BINDING AND RATCHETING.  REPLACED WITH NEW BY FIELD MAINTENANCE.
